# SDR DXTA200803283

- Difficulty date: September 22, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, SELECTED GEAR DOWN, RECEIVED NO NOSE GEAR INDICATION.
